# SDR DALA13013600970

- Difficulty date: March 25, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 58,982 hours, 43,647 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE RT ELEVATOR ANTI FLOAT TAB WAS FOUND TO HAVE LIGHTNING STRIKE DAMAGE.  REPAIRED IAW SRM 55-04.
